MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC ALIGNMENT FRAME DIST SUB ASSEM INFINITY TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC ALIGNMENT FRAME DIST SUB ASSEM INFINITY TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 33600020
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could be confirmed since the device was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: slight scratches and blemishes can be seen within the inner holes of the instrument.However, no significant deformations are visible.A pin sleeve with the same part number as the one referenced in the reported event was used to perform the functional test.The pin sleeve could fit through all three distal holes of the instrument but could not pass through two of the proximal holes.A 0.233 minus gage pin was used to verify the dimensions of the holes.The gage pin could not fit through all six holes of the instrument confirming the device was not manufactured to specification.Based on investigation, the root cause was attributed to a manufacturing related issue.A nonconformance was opened to further investigate the issue.
 
Event or Problem Description
It was reported that the sleeve did not pass through the guide arm.

Brand Name
ALIGNMENT FRAME DIST SUB ASSEM INFINITY TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16979594
Report Number3010667733-2023-00266
Device Sequence Number14089170
Product Code HSN
UDI-Device Identifier00889797003926
UDI-Public00889797003926
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33600020
Device Catalogue Number33600020
Device Lot Number2656815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown